Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 65, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 65, Number 6 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 65, Number 6 (1959)
Bull. Amer. Math. Soc. 65 (1959)
More Information
Full-text PDF    
The summer meeting in Salt Lake City
John W. Green and R. S. Pierce.
Bull. Amer. Math. Soc. 65 (1959), 347-351
More Information
Full-text PDF    
On independent group characters
D. A. Edwards.
Bull. Amer. Math. Soc. 65 (1959), 352-354
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0106962
The variation in index of a quadratic function depending on a parameter
Everett Pitcher.
Bull. Amer. Math. Soc. 65 (1959), 355-357
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0110725
On solutions of Riemann’s functional equation
K. Chandrasekharan and S. Mandelbrojt.
Bull. Amer. Math. Soc. 65 (1959), 358-362
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0111727
A remark on curvature and the Dirichlet problem
M. S. Narasimhan.
Bull. Amer. Math. Soc. 65 (1959), 363-364
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0107267
Projective modules over finite groups
Richard G. Swan.
Bull. Amer. Math. Soc. 65 (1959), 365-367
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0114842
Groups with periodic cohomology
Richard G. Swan.
Bull. Amer. Math. Soc. 65 (1959), 368-370
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0115175
Small isotopies in euclidean spaces and 3-manifolds
James Kister.
Bull. Amer. Math. Soc. 65 (1959), 371-373
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0107232
A multiplier rule for a class of two-dimensional variational problems
Lawrence M. Graves.
Bull. Amer. Math. Soc. 65 (1959), 374-376
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0107195
The isomorphism theorem in compactly generated lattices
Peter Crawley.
Bull. Amer. Math. Soc. 65 (1959), 377-379
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0106860
On the set of solvable $n$-person games
Bezalel Peleg.
Bull. Amer. Math. Soc. 65 (1959), 380-383
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0108406
Index to volume 65
Bull. Amer. Math. Soc. 65 (1959), 385-389
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Funktionentheorie, by Hellmuth Kneser.
Reviewer: Philip Franklin
Bull. Amer. Math. Soc. 65 (1959), 337-338
Review information
Full-text PDF
Contributions to the theory of games,, by A. W. Tucker and R. D. Luce.
Reviewer: J. Wolfowitz
Bull. Amer. Math. Soc. 65 (1959), 338
Review information
Full-text PDF
Lie groups, by P. M. Cohn.
Reviewer: Albert Nijenhuis
Bull. Amer. Math. Soc. 65 (1959), 338-341
Review information
Full-text PDF
Introduction to algebraic geometry, by Serge Lang.
Reviewer: M. Rosenlicht
Bull. Amer. Math. Soc. 65 (1959), 341-342
Review information
Full-text PDF
Numerical analysis and partial differential equations, by G. E. Forsythe and P. C. Rosenbloom.
Reviewer: Peter D. Lax
Bull. Amer. Math. Soc. 65 (1959), 342-343
Review information
Full-text PDF
Normed linear spaces, by M. M. Day.
Reviewer: F. Smithies
Bull. Amer. Math. Soc. 65 (1959), 344-346
Review information
Full-text PDF